MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC REACTIVE IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC REACTIVE IMPLANT; DENTAL IMPLANT
Catalog Number 755708
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017, report late due to asr to individual reporting transition.
 
Event or Problem Description
Per complaint (b)(4), during post operative check, it was observed that the implant was mobile and had to be removed.

Brand Name
REACTIVE IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thoudsand oaks CA 91362
MDR Report Key8963715
Report Number3001617766-2019-00740
Device Sequence Number2151388
Product Code DZE
UDI-Device Identifier10841307103738
UDI-Public10841307103738
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2021
Device Catalogue Number755708
Device Lot Number73461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2019
Initial Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR